Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Pain in the breast and lower abdomen. On yasmin pills. Not pregnant. Fluctuating blood pressure levels

Hi Mia,I've been feeling extremely nauseous,sharp shooting pain in left breast and lower abdominal pain. I am on a contraceptive called Yasmin,I started menstruating 20th march n it stopped completely on the 22nd March,I usually menstruate for 5days,I did the urine test and blood test for pregnancy on 28 march and both is negative,I feel extremely terrible. Pls advise,my blood pressure is also fluctuating ,I am 38 yrs old,should I make an appointment with my obgyn
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
hi.. thanks for using HCM..
you are using oral hormonal contraceptive pill..
now you are having nausea, mastalgia..
you are tested pregnancy negative..
now you are complaining of fluctuating BP..
hormones esp. progesterone will cause fluid retension and there is slight rise in BP.
see your physician for deciding the need for the starting sntihypertensives.. but still reduce salt intake..
all the very best..
Answered: Mon, 8 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor